# SDR SWIA2025F01412

- Difficulty date: May 12, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM LBL27 FS574 TO FS621, AREAS OF CORROSION,  HN00241668   (C-CHECK RO 10/06/2025)  REPLACED WITH NEW SEAT RAIL BEAM AT LBL27 BETWEEN FS559+112 TO 605+5 REF. CRJ200 SRM 51-42-21 AND SRM 51-42-22 AND GREO 601R-53-61-3778 REV-B DATED 2016-12-19 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
